Alert archive / Nebraska / Flash Flood Warnings in 2015
Flash Flood Warning 9, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 4, 2015, 11:08 PM CDT for Gage County, Jefferson County, Nebraska. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2015, 11:08 PM CDT (04:08 UTC)
- Expired
- Jun 5, 2015, 2:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gage County, NE, Jefferson County, NE
The radar
The Grand Island radar (KUEX), 124 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 12:25 AM CDT | FLASH FLOOD | Fairbury, NE | WATER OVER SEVERAL COUNTY ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 77 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 245 J/kg
- Mixed-layer CIN
- -326 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
578
WGUS53 KOAX 050408
FFWOAX
NEC067-095-050700-
/O.NEW.KOAX.FF.W.0009.150605T0408Z-150605T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1108 PM CDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON COUNTY IN SOUTHEASTERN NEBRASKA...
GAGE COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 200 AM CDT
* AT 1106 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. EMERGENCY MANAGEMENT REPORTED
MULTIPLE STREETS IN FAIRBURY WERE FLOODED. RAINFALL FROM TWO TO
THREE INCHES WILL BE POSSIBLE OVER THE NEXT FEW HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEATRICE...FAIRBURY...WYMORE...PLYMOUTH...BLUE SPRINGS...ODELL...
DILLER...DAYKIN...FILLEY...ENDICOTT...JANSEN...BARNESTON...
LIBERTY...REYNOLDS...STEELE CITY...VIRGINIA...HARBINE...CAMP
JEFFERSON...CRYSTAL SPRINGS CAMPGROUND AND CUB CREEK RECREATIONAL
AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 191.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 1 AND 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4000 9736 4035 9736 4035 9647 4000 9647
$$
DEWALD1 follow-up statement
463 WGUS73 KOAX 050701 FFSOAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 201 AM CDT FRI JUN 5 2015 NEC067-095-050710- /O.EXP.KOAX.FF.W.0009.000000T0000Z-150605T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JEFFERSON NE-GAGE NE- 201 AM CDT FRI JUN 5 2015 ...THE FLASH FLOOD WARNING FOR JEFFERSON AND GAGE COUNTIES HAS EXPIRED... THE RAIN CONTINUES...THUS A NEW FLASH FLOOD WARNING HAS BEEN EXTENDED FOR JEFFERSON AND GAGE COUNTIES. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES. LAT...LON 4000 9736 4035 9736 4035 9647 4000 9647 $$ ZAPOTOCNY
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 6:24 PM CDT, 4 hours 44 minutes earlier.
Area forecast discussion, Jun 4, 6:24 PM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
624 PM CDT THU JUN 4 2015
.SHORT TERM...(TONIGHT THROUGH SUNDAY)
ISSUED AT 335 PM CDT THU JUN 4 2015
POTENTIAL FOR HEAVY RAIN AND SEVERE STORMS TONIGHT REMAINS THE
PRIMARY FORECAST CONCERN.
AS WAS THE CASE YESTERDAY...EXACT AREAS OF HEAVY RAIN WILL AGAIN BE
COMPLICATED BY MORNING CONVECTION AND RESULTANT OUTFLOW AND
MESOSCALE BOUNDARIES. THIS AFTERNOON WE ARE ALREADY SEEING SCATTERED
SHOWERS/STORMS FIRING IN CENTRAL AND SOUTHEAST NEBRASKA WHERE WEAK
MID LEVEL IMPULSE WAS TAPPING ELEVATED INSTABILITY ABOVE RELATIVELY
STABLE POST-COMPLEX SURFACE LAYER. THESE STORMS WILL LIKELY CONTINUE
INTO THE EVENING...AND COULD BECOME BETTER ORGANIZED AS SHEAR
PARAMETERS BECOME MORE FAVORABLE AS MID LEVEL JET SEGMENT
OVERSPREADS THE AREA. SPOTTY HEAVY RAINS COULD OCCUR WITH
THESE...AND PERHAPS SOME HAIL GIVEN A LITTLE BETTER ORGANIZATION
WITH TIME.
BELIEVE BETTER CHANCE FOR HEAVY RAIN AND POTENTIALLY STRONGER STORMS
WILL COME LATER IN THE EVENING AND OVERNIGHT. SURFACE-BASED
INSTABILITY WAS INCREASING MARKEDLY IN NORTHWEST KANSAS JUST SOUTH
OF THE NEBRASKA BORDER...COINCIDENT WITH LOW LEVEL CONVERGENCE NEAR
TRIPLE POINT INTERSECTION OF COOL FRONT TO THE NORTHEAST AND WARM
FRONT DRAPED EAST THEN SOUTHEAST ACROSS KANSAS. AS STORMS DEVELOP IN
THAT AREA LATER TODAY...EXPECT AN EASTWARD DRIFT/DEVELOPMENT ALONG
NORTHWARD-MOVING WARM FRONT...WORKING INTO SOUTH CENTRAL NEBRASKA
THIS EVENING AND EVENTUALLY OUR AREA LATER TONIGHT. STRENGTHENING
LOW LEVEL JET WILL ONCE AGAIN MAINTAIN STORMS AS THEY MOVE THROUGH
EASTERN NEBRASKA AND SOUTHWEST IOWA. A COUPLE OF SCHOOLS OF
THOUGHT ON EXACT TRACK IS OFFERED BY MODEL OUTPUT...WITH VARIOUS
SYNOPTIC MODELS KEEPING MOST CONVECTION IN NORTHERN KANSAS...AND
HI-RES MESOSCALE OUTPUT PLACING AXIS FARTHER NORTH INTO NEBRASKA.
AM THINKING WARM FRONT WILL LIFT TO NEAR THE KANSAS/NEBRASKA
BORDER THIS EVENING...WITH HIGH THETA-E SURFACE AIR RIDING NORTH
ALONG FRONTAL SLOPE INTO EASTERN NEBRASKA. THIS WILL INCREASE BOTH
THE RAIN AND SEVERE POTENTIAL ACROSS OUR AREA LATER THIS EVENING
AND OVERNIGHT. HAIL WILL BE PRIMARY SEVERE THREAT NORTH OF WARM
FRONT...BUT IF FRONT LIFTS FARTHER NORTH...DAMAGING WINDS COULD
OCCUR IN SOUTHEAST NEBRASKA. AND THERE WILL BE AT LEAST A SMALL
CHANCE FOR AN ISOLATED TORNADO NEAR THE WARM FRONT DURING THE
EVENING.
HEAVY RAIN POTENTIAL WILL INCREASE WITH TIME OVERNIGHT AS WELL. HIGH
PRECIPITABLE WATER VALUES COMBINED WITH LOW LEVEL JET BECOMING MORE
SOUTHWESTERLY WITH TIME PAST MIDNIGHT SUGGESTS TRAINING OF STORMS
LEADING TO POTENTIALLY COPIOUS RAIN AMOUNTS. A COMBINATION OF HI-RES
MODEL OUTPUT SUGGESTS AREAS ALONG HIGHWAY 30 AND INTERSTATE 80 IN
NEBRASKA...AND ACROSS THE FOUR SOUTHWEST IOWA COUNTIES...WILL SEE
THE HIGHEST POTENTIAL FOR HEAVY RAIN...WITH STORMS DRIFTING
SOUTHEAST LATE TONIGHT INTO FRIDAY MORNING.
EXPECT ACTIVITY TO MOVE OFF TO THE EAST BY LATE MORNING FRIDAY...BUT
LINGERING SHOWERS/STORMS WILL CERTAINLY BE POSSIBLE IN OUR SOUTH
THROUGH MUCH OF THE DAY. ATTENTION THEN TURNS TO ANOTHER MID LEVEL
IMPULSE RIDING OUT OF THE ROCKIES TO INDUCE MORE CONVECTION FRIDAY
NIGHT INTO SATURDAY. SAME SCENARIO IS FORECAST SATURDAY NIGHT INTO
SUNDAY. HOWEVER UPPER LOW SINKING INTO THE SOUTHWEST STATES WILL
ALLOW HEIGHTS TO RISE IN THE PLAINS EACH DAY...WHICH SHOULD
EFFECTIVELY SHUNT HIGHEST RAIN/CONVECTIVE POTENTIAL A LITTLE NORTH
EACH NIGHT. THUS EXPECT NORTHEAST NEBRASKA TO SEE BEST BET FOR
STORMS FRIDAY NIGHT INTO SATURDAY...AND PERHAPS SOUTHERN SOUTH
DAKOTA ON SATURDAY NIGHT. STILL WILL BE SEEING HIGH PRECIPITABLE
WATER AND INSTABILITY VALUES...ALONG WITH NOCTURNAL LOW LEVEL JET.
SO FAVORABLE CONDITIONS SHOULD BE IN PLACE THROUGH SUNDAY FOR BOUTS
OF HEAVY RAIN THAT WILL FAVOR THE NIGHTTIME HOURS.
DURING THE DAY SUNDAY...A COLD FRONT IS FORECAST TO SWEEP SOUTH IN
WAKE OF MORNING MID LEVEL SHORTWAVE. FRONT SHOULD BE OVER OUR
SOUTHERN CWA IN THE AFTERNOON WHEN/WHERE HIGH INSTABILITY WILL
RESIDE AS TEMPERATURES CLIMB WELL INTO THE 80S. MAY BE THE LAST
CHANCE FOR STORMS...AT LEAST FOR A DAY OR SO...SUNDAY AFTERNOON.
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 335 PM CDT THU JUN 4 2015
THE LONGER TERM PERIOD WILL BEGIN WITH MID LEVEL TROUGH SWINGING
THROUGH THE PLAINS...DRIVING A COLD FRONT SOUTH OF OUR AREA SUNDAY
NIGHT. LINGERING STORMS FROM SUNDAY AFTERNOON COULD AFFECT THE
SOUTHERN CWA...BUT OTHERWISE A MAINLY DRY PERIOD IS EXPECTED FOR A
COUPLE OF DAYS TO BEGIN THE WEEK. GENERALLY NORTHWEST FLOW ALOFT IS
FORECAST INTO TUESDAY BEFORE FLAT UPPER RIDGING OOZES THROUGH THE
PLAINS WITH WEST-SOUTHWEST FLOW FOLLOWING BY WEDNESDAY NIGHT. WILL
REINTRODUCE THUNDERSTORMS INTO THE FORECAST WHEN THAT
OCCURS...OTHERWISE WILL KEEP THINGS GENERALLY DRY AND WARM.
&&
.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 620 PM CDT THU JUN 4 2015
SCATTERED THUNDERSTORMS ARE EXPECTED TO EXPAND IN COVERAGE THROUGH
THE EVENING ACROSS EASTERN NEBRASKA. KLNK IS MOST LIKELY TO SEE
SCATTERED STORMS THROUGH 06Z. SOME OF THESE COULD ROLL INTO KOMA
BEFORE 06Z. HOWEVER STORMS DEVELOPING IN CENTRAL OR WESTERN
NEBRASKA ARE FORECAST TO MOVE INTO EASTERN NEBRASKA BETWEEN 06Z
AND 12Z...AND COULD AFFECT ALL TAF SITES. MVFR CIGS/VSBYS WILL BE
COMMON IN STORMS...BUT IFR CONDITIONS ARE CERTAINLY POSSIBLE.
STORMS ARE FORECAST TO SLIDE SOUTHEAST OF TAF SITES AFTER
12Z...WITH VFR CONDITIONS TO FOLLOW BY 18Z.
&&
.HYDROLOGY...
ISSUED AT 335 PM CDT THU JUN 4 2015
HEAVY RAIN RESULTED FROM OVERNIGHT AND MORNING THUNDERSTORMS IN
SOUTHEAST NEBRASKA. WIDESPREAD 1 TO 2 INCH AMOUNTS WERE
RECEIVED...WITH REPORTS OF 3 TO 5 INCH AMOUNTS COMMON IN PARTS OF
SOUTHEAST NEBRASKA. THUS THAT AREA IS PRIMED FOR ADDITIONAL FLOODING
WHEN ADDITIONAL RAINS OCCUR. ALREADY SEEING AN INCREASE IN COVERAGE
OF STORMS THIS AFTERNOON...JUST NORTH OF WHERE HEAVIEST RAINS FELL
OVERNIGHT. AND WITH SOME AGREEMENT AMONG HI-RES MESOSCALE MODELS
SUGGESTING ALONG AND JUST NORTH OF INTERSTATE 80 IN NEBRASKA WILL SEE
THE HEAVIEST RAINS OVERNIGHT...HAVE EXPANDED FLOOD WATCH NORTH AS
WELL...TO INCLUDE THE OMAHA METRO AND FOUR SOUTHWEST IOWA COUNTIES.
VARIOUS MODEL QPF FORECAST SUGGEST 1 TO 2 INCHES OF RAIN ARE
POSSIBLE OVERNIGHT. HOWEVER PRECIPITABLE WATER VALUES OVER 1.7
INCHES AND FAVORABLE LOW LEVEL JET POSITIONING SUGGEST EFFICIENT
RAIN-PRODUCING TRAINING STORMS THAT COULD EASILY DUMP SPOTTY 5+ INCH
RAINS AGAIN TONIGHT.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NEZ050>053-
065>068-078-088>093.
IA...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR IAZ079-080-090-
091.
&&
SHORT TERM...DERGAN
LONG TERM...DERGAN
AVIATION...DERGAN
HYDROLOGY...DERGANHazardous weather outlook, Jun 4, 4:36 PM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 436 PM CDT THU JUN 4 2015 IAZ079-080-090-091-NEZ050>053-065>068-078-088>093-051145- MILLS-MONTGOMERY-FREMONT-PAGE-BUTLER-SAUNDERS-DOUGLAS-SARPY- SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- 436 PM CDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY A FLASH FLOOD WATCH IS POSTED THROUGH FRIDAY MORNING. AND THERE IS A SLIGHT CHANCE FOR SEVERE STORMS PRODUCING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS IN SOUTHEAST NEBRASKA AT LATE AFTERNOON AND EVENING WILL AFFECT AREAS THAT HAD HEAVY RAIN FROM EARLY THURSDAY STORMS. THUS THE THREAT OF FLOODING OR FLASH FLOODING IS HIGH THERE. THERE IS A SMALL CHANCE FOR LARGE HAIL WITH THESE STORMS AS WELL. MORE STORMS ARE FORECAST TO DEVELOP ALONG A FRONTAL SYSTEM IN NORTHWEST KANSAS BY THE EVENING...THEN TRACK EAST THROUGH EASTERN NEBRASKA AND SOUTHWEST IOWA OVERNIGHT. THESE STORMS WILL PRODUCE HEAVY RAIN AS THEY MOVE THROUGH THE AREA...WITH SOME AREAS RECEIVING 2 OR 3 INCHES OF RAIN...AND LOCALLY MORE. LARGE HAIL AND DAMAGING WINDS COULD ALSO OCCUR WITH THE STRONGEST STORMS. THE HEAVIEST RAINS SHOULD BE MOVING EAST OR SOUTHEAST OF SOUTHWEST IOWA DURING THE MORNING FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY CONTINUED CHANCES FOR THUNDERSTORMS ARE FORECAST THROUGH THE WEEKEND. THE STORMS WILL FAVOR THE OVERNIGHT AND MORNING PERIODS AS A SERIES OF DISTURBANCES TRACK ACROSS THE PLAINS. HEAVY RAIN WILL BE THE PRIMARY THREAT WITH THIS ACTIVITY...BUT SOME SEVERE WEATHER IS ALSO POSSIBLE IN THE STRONGEST STORMS. A COLD FRONT DROPPING SOUTH SUNDAY AFTERNOON IS EXPECTED TO ENTER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA DURING THE HEAT OF THE AFTERNOON. HIGH INSTABILITY WILL BE AVAILABLE FOR THESE STORMS...SO SEVERE WEATHER IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION PROBABLY WILL NOT BE NEEDED TONIGHT OR FRIDAY. IAZ043-055-056-069-NEZ011-012-015>018-030>034-042>045-051145- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-KNOX-CEDAR-THURSTON-ANTELOPE- PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX- DODGE-WASHINGTON- 436 PM CDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY SCATTERED THUNDERSTORMS WILL AFFECT NORTHEAST NEBRASKA AND WEST CENTRAL TONIGHT INTO FRIDAY MORNING. SOME OF THE STRONGEST STORMS COULD PRODUCE LARGE HAIL OR DAMAGING WINDS. MORE STORMS ARE FORECAST TO DEVELOP ALONG A FRONTAL SYSTEM IN NORTHWEST KANSAS BY THE EVENING...THEN TRACK EAST THROUGH EASTERN NEBRASKA AND WESTERN IOWA OVERNIGHT. THESE STORMS WILL PRODUCE HEAVY RAIN AS THEY MOVE THROUGH THE AREA...BUT THE HEAVIEST RAIN SHOULD REMAIN SOUTH OF THE OUTLOOK AREA. HOWEVER LARGE HAIL AND DAMAGING WINDS COULD OCCUR WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY CONTINUED CHANCES FOR THUNDERSTORMS ARE FORECAST THROUGH THE WEEKEND. THE STORMS WILL FAVOR THE OVERNIGHT AND MORNING PERIODS AS A SERIES OF DISTURBANCES TRACK ACROSS THE PLAINS. HEAVY RAIN WILL BE THE PRIMARY THREAT WITH THIS ACTIVITY...BUT SOME SEVERE WEATHER IS ALSO POSSIBLE IN THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TONIGHT OR FRIDAY.
In the hours before
Special weather statement, Jun 4, 8:54 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
854 PM CDT THU JUN 4 2015
NEZ065-066-078-050245-
SEWARD NE-LANCASTER NE-SALINE NE-
854 PM CDT THU JUN 4 2015
...SPECIAL WEATHER STATEMENT...
AT 853 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SEWARD...OR 23 MILES WEST OF LINCOLN...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...SEWARD...MILFORD...HICKMAN...UTICA...BENNET...BEAVER
CROSSING...PANAMA...PLEASANT DALE...MALCOLM...ROCA...DENTON...
GOEHNER...SPRAGUE...WAGON TRAIN STATE RECREATION AREA...TAMORA...
CONESTOGA STATE RECREATION AREA...STAGECOACH STATE RECREATION AREA...
PAWNEE STATE RECREATION AREA AND BLUESTEM STATE RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 466 AND 472.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 48 AND 63.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 366 AND 401.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4066 9691 4070 9692 4070 9704 4078 9735
4090 9737 4100 9737 4084 9646 4054 9646
TIME...MOT...LOC 0153Z 283DEG 24KT 4088 9712
MAYESSpecial weather statement, Jun 4, 9:19 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
919 PM CDT THU JUN 4 2015
NEZ065-066-078-089-050300-
SEWARD NE-GAGE NE-LANCASTER NE-SALINE NE-
919 PM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SALINE...
NORTHWESTERN GAGE...SOUTHWESTERN LANCASTER AND SOUTH CENTRAL SEWARD
COUNTIES UNTIL 1000 PM CDT...
AT 919 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DORCHESTER...OR 24 MILES SOUTHWEST OF LINCOLN...MOVING SOUTHEAST AT
15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRETE...WILBER...FRIEND...DORCHESTER...CLATONIA...HALLAM...BLUE RIVER
STATE RECREATION AREA...WALNUT CREEK RECREATION AREA AND OLIVE CREEK
STATE RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4065 9730 4073 9715 4069 9690 4059 9675
4046 9685 4042 9706
TIME...MOT...LOC 0219Z 307DEG 13KT 4064 9709
MAYESLocal storm report, Jun 4, 10:08 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1008 PM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM FLASH FLOOD 1 W CRETE 40.63N 96.98W
06/04/2015 SALINE NE TRAINED SPOTTER
WATER ACROSS MULTIPLE ROADS.
1005 PM FLASH FLOOD CRETE 40.63N 96.96W
06/04/2015 SALINE NE BROADCAST MEDIA
WATER ACROSS MANY ROADS.
&&
VDEWALDSpecial weather statement, Jun 4, 10:12 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1012 PM CDT THU JUN 4 2015
NEZ089-092-050400-
GAGE NE-PAWNEE NE-
1012 PM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GAGE AND
SOUTHWESTERN PAWNEE COUNTIES UNTIL 1100 PM CDT...
AT 1012 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR OKETO...OR 15 MILES NORTH OF MARYSVILLE...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SUMMERFIELD...BARNESTON AND LIBERTY.
THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 1 AND 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4010 9671 4015 9639 4006 9628 4002 9627
4000 9628 4000 9673
TIME...MOT...LOC 0312Z 275DEG 12KT 4005 9656
MAYESLocal storm report, Jun 4, 10:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1055 PM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST FAIRBURY 40.14N 97.18W
06/04/2015 M65 MPH JEFFERSON NE EMERGENCY MNGR
ALSO PEA TO DIME SIZE HAIL.
&&
VDEWALDLocal storm report, Jun 4, 11:02 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1102 PM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG FAIRBURY 40.14N 97.18W
06/04/2015 JEFFERSON NE EMERGENCY MNGR
POWER OUTAGES IN FAIRBURY.
1101 PM FLASH FLOOD FAIRBURY 40.14N 97.18W
06/04/2015 JEFFERSON NE EMERGENCY MNGR
MULTIPLE STREETS IN FAIRBURY FLOODED.
&&
BMAYESThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:40 PM CDT | Severe Thunderstorm Warning | OAX | Butler | 35 min |
| Jun 4, 8:15 PM CDT | Special Weather Statement | OAX | Seward | 45 min |
| Jun 4, 8:54 PM CDT | Special Weather Statement | OAX | Lancaster, Seward | 51 min |
| Jun 4, 8:57 PM CDT | River Flood Warning | OAX | Gage | 10 days |
| Jun 4, 9:19 PM CDT | Special Weather Statement | OAX | Saline | 41 min |
| Jun 4, 9:50 PM CDT | Flash Flood Warning | OAX | Gage, Lancaster, Saline, Seward | 3 hr |
| Jun 4, 10:12 PM CDT | Special Weather Statement | OAX | Pawnee | 48 min |
| Jun 4, 10:18 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Pawnee | 27 min |
| Jun 4, 10:54 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 36 min |
| Jun 4, 11:21 PM CDT | River Flood Warning | OAX | Richardson | 27 hr |
| Jun 5, 12:22 AM CDT | River Flood Warning | OAX | Jefferson | 54 hr |
| Jun 5, 1:15 AM CDT | Flash Flood Warning | OAX | Gage, Lancaster, Saline | 5 hr |
| Jun 5, 1:38 AM CDT | River Flood Warning | OAX | Saline | 12 days |
| Jun 5, 1:38 AM CDT | River Flood Warning | OAX | Seward | 9 days |
| Jun 5, 1:59 AM CDT | Flash Flood Warning | OAX | Gage, Jefferson | 3 hr |
Nearby
Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.